# SDR HNAA2020111200323

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 36,812 hours, 32,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-20-10 SERVICE DOOR CENTER SILL IS CORRODED.  REMOVED AND INSTALLED SERVICEABLE SERVICE DOOR CENTER SILL, IAW EMB145 SRM 51-40-02.
